Nonequivalence of regular boundary points for the Laplace and nondivergence equations, even with continuous coefficients
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Volume 24 (1970) no. 1, p. 159-163
@article{ASNSP_1970_3_24_1_159_0,
     author = {Miller, Keith},
     title = {Nonequivalence of regular boundary points for the Laplace and nondivergence equations, even with continuous coefficients},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 24},
     number = {1},
     year = {1970},
     pages = {159-163},
     zbl = {0202.11406},
     mrnumber = {262677},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1970_3_24_1_159_0}
}
Miller, Keith. Nonequivalence of regular boundary points for the Laplace and nondivergence equations, even with continuous coefficients. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Volume 24 (1970) no. 1, pp. 159-163. http://www.numdam.org/item/ASNSP_1970_3_24_1_159_0/

[1] Gilbarg, D. and Serrin, J., On isolated singularities of solutions of second order elliptic differential equations, J. Analyse Math., vol. 4 (1956), pp. 309-340. | MR 81416 | Zbl 0071.09701

[2] Hervé, R.M., Recherches axiomatique sur la théorie des fonctions surharmoniques et du potentiel, Ann. Inst. Fourier, Grenoble 12 (1962), pp. 415-571. | Numdam | MR 139756 | Zbl 0101.08103

[3] Krylov, N.V., On solutions of elliptic equations of the second order (Russian), Uspehi Mat Nauk., Vol. 21 (1966), no. 2 (128) pp. 233-235. | MR 193764

[4] Landis, E.M., s-capacity and the behavior of a solution of a second-order elliptic equation with discontinuous coefficients in the neighborhood of a boundary point, Dokl. Akad. Nauk. SSSR, 180 (1968); translated in Soviet Math. Dokl, 9 (1968), pp. 582-586. | MR 229960 | Zbl 0167.40101

[5] Littman, W., Stampacchia, G., and Weinberger, H.F., Regular points for elliptic equations with discontinuous coefflcients, Ann. Scuola Norm. Sup. di Pisa, XVII (1963) pp. 45-79. | Numdam | MR 161019 | Zbl 0116.30302

[6] Miller, K, Barriers on cones for uniformly elliptic operators, Ann. Mat. Pura Appl., LXXVI (1967), pp. 93-105. | MR 221087 | Zbl 0149.32101

[7] Miller, K., Exceptional boundary points for the nondivergence equation which are regular for the Laplace equation-and vice-versa, Ann. Scuola Norm. Sup. di Pisa, XXIV (1968), pp. 315-330. | Numdam | MR 229961 | Zbl 0164.13102

[8] Oleinik, O.A., On the Dirichlet problem for equations of elliptic type, (Russian), Math. Sb. vol. 24 (66) (1949), pp. 3-14, Math. Review 10 # 713. | MR 30101

[9] Zograf, O.N., An example of an elliptic second-order equation with continuous coefficients for which the regularity conditions of a boundary point for the Dirichlet problem are different from similar conditions for Laplace's equation, (Russian), Vestnik Moscow Univ. Serie 1: Matematika, mekhanika, no. 2 (1969), pp. 30-39. | MR 255981 | Zbl 0172.14702